# SDR UHLA2014060200404

- Difficulty date: June 2, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 19,165 hours, 14,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LEFT SEAT TRACK AT FRAME 84.   REPAIRED SEAT TRACK IAW ETD2014-170-042950, MAJOR REPAIR.
